MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 RECLAIM BOLT TORQ WRENCH HNDL; RECLAIM INSTRUMENTS : WRENCHES

DEPUY IRELAND - 3015516266 RECLAIM BOLT TORQ WRENCH HNDL; RECLAIM INSTRUMENTS : WRENCHES
Model Number 2975-00-300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the assembly locking screw torque wrench is engaged and stuck together.The event did not happen during surgery.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned item found it was assembled to mating device.Functional test performed found it was able to disassemble and assemble from mating device.After disassembly, wear signs were discovered at the inside connection surface.The reported condition was confirmed, as the discovered condition is related to the complaint condition reported.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.

Brand Name
RECLAIM BOLT TORQ WRENCH HNDL
Common Device Name
RECLAIM INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16788570
Report Number1818910-2023-08462
Device Sequence Number12186236
Product Code HXC
UDI-Device Identifier10603295155898
UDI-Public10603295155898
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-300
Device Catalogue Number297500300
Device Lot NumberSO2002672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown